# SDR C1HA200282013

- Difficulty date: June 5, 2002
- Submitted: June 6, 2002
- Operation: Air carrier
- Aircraft: N682CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22019
- Aircraft time: 62,900 hours, 34,274 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000677
- Part serial: 3362
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PORT LIGHT IN COCKPIT INOP.  R&R LIGHT ASSY PER MM 33-50-101.  OPS CK GOOD.
